advertisement
Question
Posted by: kitkat | 2006/11/01

period after provera

hi, there

I have been taking provera for 10 days in order to start a period. I took the last one on Sunday night. I still haven't started - how long after the provera should it take?

Kind Regards
K

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Kitkat

In general it should take anything between 3-5 days after stopping the Provera to experience a withdrawal bleed. The amount of bleeding varies from patient to patient and in some cases is no more than light spotting.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement